# SDR NACA2023090100001

- Difficulty date: September 1, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,582 hours, 17,720 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FL350 EICAS CABIN ALTITUDE OVERHEAD PANEL - CABIN ALTITUDE PILOT'S CENTER PANEL, CABIN ALT LIGHT ILLUMINATED, YES. TROUBLESHOT CABIN ALTITUDE IAW B767 FIM 21-31 FAULT TREE 803, SYSTEM OK NO FAULTS FOUND.
